# SDR SWAA2020042042287

- Difficulty date: March 9, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK UPPER CROWN GOUGED AND DAMAGED AT STA 520. / ACCOMPLISHED SPLICE REPAIR TO #1 SEAT TRACK FROM STA 500C+10 TO STA 520 IAW SRM 53-00-52-2R-4 REPAIR 4 AND EA 1-A53-11779.
